# SDR AALA201709219010

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: D5211184000261
- Condition: Out Of Adjust
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT PASSENGER CREW DOOR.   BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM AT FWD GALLEY AREA PERFORMED ADJUSTMENT OF THE PAX DOOR IAW AMM.
